In the present article, we investigate a fractional boundary value problem (FBVP) of complex order q = m+ia, where 1 < m ≤ 2 and a ∈ R+ is studied. By applying two fixed point theorems Banach and Schauder, we achieved some new existence and uniqueness conclusions of complex solutions. We present an example to express our results.
Neamaty, Abdolali; Yadollahzadeh, Milad; and Darzi, Rahmat
"On Fractional Differential Equation with Complex Order,"
Progress in Fractional Differentiation & Applications: Vol. 1
, Article 7.
Available at: https://dc.naturalspublishing.com/pfda/vol1/iss3/7